# SDR CALA2013082990847

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 94,330 hours, 14,934 cycles
- Engine: Pwa PW4060
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR SUPPLY BITE MODULE SHOWING FAULT FOR RT ENGINE PRV EXIT PRESSURE SENSOR M1843.  PRESSURE INDICATION IS SHOWING 168 PSI WITH NO BLEED PRESSURE APPLIED.  REPLACED  SENSOR M1843.
